The automorphisms of the orthogonal groups ... n (V), n ... 5.

Arnold A. Johnson

Journal für die reine und angewandte Mathematik (1978)

  • Volume: 298, page 112-155
  • ISSN: 0075-4102; 1435-5345/e

How to cite

top

Johnson, Arnold A.. "The automorphisms of the orthogonal groups ... n (V), n ... 5.." Journal für die reine und angewandte Mathematik 298 (1978): 112-155. <http://eudml.org/doc/151973>.

@article{Johnson1978,
author = {Johnson, Arnold A.},
journal = {Journal für die reine und angewandte Mathematik},
pages = {112-155},
title = {The automorphisms of the orthogonal groups ... n (V), n ... 5.},
url = {http://eudml.org/doc/151973},
volume = {298},
year = {1978},
}

TY - JOUR
AU - Johnson, Arnold A.
TI - The automorphisms of the orthogonal groups ... n (V), n ... 5.
JO - Journal für die reine und angewandte Mathematik
PY - 1978
VL - 298
SP - 112
EP - 155
UR - http://eudml.org/doc/151973
ER -

NotesEmbed ?

top

You must be logged in to post comments.